# SDR 2025FA0000343

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Boeing 747412F
- Aircraft serial: 32901
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron Fitting
- Part number: 65B15034U23
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE EXTENSION FITTING OF THE WING TO BODY FARING, A CRACK WAS FOUND AS OUTLINED IN ADSI IB744530165-LH.
